# SDR USAA2012042300022

- Difficulty date: April 3, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN FR20 TO FR23, S23R, -Y1660.  REPLACED WEB BETWEEN FR20 TO FR23, S23R, -Y1660 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112784 & D53112261.
